# SDR YENA20120318458

- Difficulty date: March 18, 2012
- Submitted: March 21, 2012
- Operation: Air carrier
- Aircraft: N239JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000040
- Aircraft time: 15,131 hours, 9,289 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Module
- Part number: 142091142
- Part serial: 184
- Condition: Failed
- Location: Brake System
- Part time: 16,084 hours, 9,950 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 1717 MCO-SDQ, CREW DECLARED EMERGENCY DUE TO BRK RT FAULT, BRK LT FAULT CYAN MESSAGE APPEARED WHILE DESCENDING THRU 3000 FEET.  COMPLIED WITH QRH 12-5, BRAKING WAS NORMAL ON LANDING.  REMOVED AND REPLACED BRAKE CONTROL MODULE IAW AMM 32-41-07-000-831 AND AMM 32-41- 07-400-801A.  ALL OPS TEST OK.
